CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
多复变数的schwarz导数 期刊论文
数学学报, 1999, 卷号: 42, 期号: 2, 页码: 215
Authors:  龚升;  余其煌;  郑学安
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
The Schwarzian derivative in several complex variables IV 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 8, 页码: 809-819
Authors:  Gong, S;  Yu, QH;  Zheng, XA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  linear fractional mapping  
The Schwarzian derivative in several complex variables (III) 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 2, 页码: 158-171
Authors:  Gong, S;  Zheng, XA;  Yu, QH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  regular trajectory  
theschwarzianderivativeinseveralcomplexvariablesii 期刊论文
chineseannalsofmathematicsseriesb, 1998, 卷号: 19, 期号: 1, 页码: 1
Authors:  Yu QH(余其煌);  Zheng XA(郑学安);  Gong S(龚升)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10